# SDR USAA2012052500009

- Difficulty date: May 25, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 57,041 hours, 37,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT 11ABC EMERGENCY EXIT SIGN MISSING.  MAINTENANCE INSTALLED EXIT SIGN.
